# SDR WX0A2015060172620

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N303NV
- Make and model: Airbus A319-112
- Aircraft serial: 2271
- Aircraft time: 32,880 hours, 22,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING OUR LANDING ROLL ECAM AVIONICS SMOKE PLUS GEN 1 LINE SMOKE PB.  NO SMOKE DETECTED, WE DID SMELL A ELEC BURNING SMELL, FOLLOWED ECAM, NO EVAC, TAXIED TO GATE.  PERFORMED RESET IAW AMM 21-26-00.  AVIONICS SMOKE MSG CLEARED.  PERFORMED VISUAL INSPECTION OF ALL AVIONICS BAYS, NO EVIDENCE OF BURNING NOTED.
